Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Selberg trace formula. VIII. Contribution from the continuous spectrum


Authors: M. Scott Osborne and Garth Warner
Journal: Trans. Amer. Math. Soc. 324 (1991), 623-653
MSC: Primary 11F72; Secondary 22E45
DOI: https://doi.org/10.1090/S0002-9947-1991-1028763-4
MathSciNet review: 1028763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to isolate the contribution from the continuous spectrum to the Selberg trace formula.


References [Enhancements On Off] (What's this?)

  • [1] J. Arthur, The characters of discrete series as orbital integrals, Invent. Math. 32 (1976), 205-261. MR 0412348 (54:474)
  • [2] -, The trace formula in invariant form, Ann. of Math. (2) 114 (1981), 1-74. MR 625344 (84a:10031)
  • [3] -, On a family of distributions obtained from Eisenstein series. I, Amer. Math. 104 (1982), 1243-1288. MR 681737 (85k:22044)
  • [4] -, On a family of distributions obtained from Eisenstein series. II, Amer. J. Math. 104 (1982), 1289-1336. MR 681738 (85d:22033)
  • [5] M. S. Osborne and G. Warner, The Selberg trace formula. I, Crelle's J. 324 (1981), 1-113. MR 614517 (83m:10044)
  • [6] -, The Selberg trace formula. II, Pacific J. Math. 106 (1983), 307-496. MR 699915 (87c:22022a)
  • [7] -, The Selberg trace formula. III, Mem. Amer. Math. Soc. No. 283 (1983), 1-209.
  • [8] -, The Selberg trace formula. IV, Lecture Notes in Math., vol. 1024, Springer, 1983, pp. 112-263.
  • [9] -, The Selberg trace formula. V, Trans. Amer. Math. Soc. 286 (1984), 351-376. MR 756044 (87c:22023)
  • [10] -, The Selberg trace formula. VI, Amer. J. Math. 107 (1985), 1369-1437. MR 815766 (87i:22033)
  • [11] -, The Selberg trace formula. VII, Pacific J. Math. 140 (1989), 263-352. MR 1023790 (92a:22018)
  • [12] P. Ringseth, Invariant Eisenstein systems, Ph. D. Thesis, University of Washington, 1986.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F72, 22E45

Retrieve articles in all journals with MSC: 11F72, 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1028763-4
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society